I've had severe leg pain since starting Forteo 4 days ago. I just had major back surgery 2 weeks ago. Does the leg pain subside after a while, or is it permanent?
In the common side effects, it mentions joint aches, pain, and leg cramps. I would call your doctor immediately and consider stopping the Forteo. It hasn't had a long testing period and not that many subjects were tested. I got an injection of Prolia for my osteoporosis and it appears to have caused me permanent bone and skin pain. My endocrinologist spent 20 minutes during my appointment trying to find out whether the side effects would ever go away and found nothing. A friend of mine took Fosamax twice and had pain from it for months. That was after 2 pills of it! Now my doctor says that I shouldn't take any more bone medications for my osteoporosis. Talk to your doctor with your question.
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Posted 23 Mar 2011 • 2 answers
Posted 2 Oct 2011 • 4 answers
Posted 17 Feb 2012 • 3 answers
I really need some help with this question of mine.It has to do with osteoporosis,taking forteo for?
Posted 21 Sep 2012 • 4 answers